# SDR BSY2005F00000

- Difficulty date: October 17, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N27TT
- Make and model: Lear 35A
- Aircraft serial: 0122
- Engine: Garrtt TFE731*
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 702490031304
- Part serial: 04090915
- Condition: Defective
- Location: Lt Avionics Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOTS ALTIMETER BLANKED OUT AND ALTITUDE ALERTER DIED.  THE ADC WAS FOUND TO BE DEFECTIVE AND REPLACED.  THE SYSTEM WAS TESTED AND INSPECTED AND FOUND TO COMPLY WITH FAR 91 AND TO REMAIN RVSM COMPLAINT.  THERE HAVE BEEN NO PRIOR REPORTS OF PROBLEMS WITH THIS SYSTEM.  (GL07200602750) (K)
